# SDR 2002F01094

- Difficulty date: June 3, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, LIGHT SURFACE CORROSION ON LOWER CENTER FUSELAGE AREA BETWEEN CENTER WING STRINGERS 67 AND 68 5 INCHES RIGHT OF ECWO.  CORROSION OUT OF LIMITS STATION 759-768, 6 INCHES RIGHT OF CENTER LINE, ITEM 4 ON FORM 84.  REMOVED CORROSION.  FABRICATED DOUBLER TREATED, PRIMED AND INSTALLED DOUBLER.  ALL WORK ACCOMPLISHED PER EO NR 02-039 REV A WITH APPROVED 8110-3.  (M)
